Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of prolia?

I had my second injection of Prolia last Tuesday. I had thrown the paper away with the side effects, as I had none after the first injection.....but, the last few days, I m having leg pains, something I don t normally have. I m thinking this may very well be a side effect. Do you think I am right? What do I do now?
Tue, 29 Nov 2016
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting in HCM.
I understand your concern.
Prolia contains 'denosumab', which is a monoclonal antibody. Monoclonal antibodies are designed to target and destroy only certain cells in the body.
It is used to treat osteoporosis in postmenopausal women who have high risk of bone fracture.
The most common side effects of Prolia are back pain, pain in the arms and legs, high cholesterol, muscle pain, dermatitis, eczema, skin rash and bladder infection.
Hope the information provided would be helpful.
All the best.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had high radiation treatment for cancer, and as a result bone density has gone down and I have had a stress fracture T-12 in my back. I am...